# SDR CA050816006

- Difficulty date: August 12, 2005
- Submitted: September 1, 2005
- Operation: General aviation
- Make and model: Bell 205A-1
- Aircraft time: 11,797 hours
- Engine: Lyc T5317A
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 205060105001
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE ENGINE MOUNT WAS MODIFIED BY STC SH99-11 WHICH ALLOWS THE MOUNT TO BECOME ADJUSTABLE. THE ADJUSTABLE PORTION OF THE MOUNT IS RIVETED TO ONE LEG AND IT CRACKED FROM ONE OF RIVET HOLES SECURING THE ADJUSTABLE TURNBARREL TO THE MOUNT LEG.
